T. Kobayashi and G. Savin. Global uniqueness of small representations. Mathematische Zeitschrift 281 (2015), no. 1-2, 215-239. Published online first on 22 May 2015. DOI: 10.1007/s00209-015-1481-0. arXiv: 1412.8019..

We prove that automorphic representations whose local components are certain small representations have multiplicity one. The proof is based on the multiplicity-one theorem for certain functionals of small representations, also proved in this paper.

[ DOI | IHES-preprint | arXiv | preprint version(pdf) ]

Home EnHome Jp

© Toshiyuki Kobayashi